MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517460
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block g4: premarket / 510(k)#: k233837: reported here as the premarket/510(k)# exceeded character limit for the designated field.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of new stent was placed.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal fully covered stent tts was implanted in the esophagus to treat an esophageal stricture during an esophagogastroduodenoscopy (egd) with stent placement procedure performed on (b)(6) 2024.During the procedure, the stent was successfully deployed.The patient underwent therapy, and it was noted that the stent had migrated.Another wallflex stent was placed, and the physician plans to remove the migrated stent in approximately 3 weeks.There were no patient complications reported as a result of this event.

Brand Name
AGILE ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21280068
Report Number3005099803-2025-00240
Device Sequence Number9320401
Product Code ESW
UDI-Device Identifier08714729973089
UDI-Public08714729973089
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180144
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517460
Device Catalogue NumberM00517460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Patient Weight98 KG
Patient RaceWhite